# SDR AALA201904309021

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 73,153 hours, 9,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GALLEY #3 FLOOR PROXIMITY EMERGENCY LIGHT WAS INOPERATIVE. MAINTENANCE REPLACED FAULTY FUSE IN BATTERY PACK M33093 PER AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
